MathSciNet Relay Station
MathSciNet bibliographic data
MR458377 (56 #16580) 54F15 (54B20)
Goodykoontz, Jack T., Jr. $C(X)$ is not necessarily a retract of $2\sp{X}$. Proc. Amer. Math. Soc. 67 (1977), no. 1, 177–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement